Toggle Main Menu Toggle Search

Open Access padlockePrints

A language theoretic analysis of combings

Lookup NU author(s): Professor Sarah Rees

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Rees S

Publication type: Article

Publication status: Published

Journal: Contemporary Mathematics

Year: 1999

Volume: 250

Pages: 117-136

ISSN (print): 0271-4132

ISSN (electronic): 1098-3627

Publisher: American Mathematical Society

URL: http://dx.doi.org/10.1090/conm/250

DOI: 10.1090/conm/250/03849


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share